Skip to Main content Skip to Navigation
Journal articles

Adaptive Integration and Approximation over hyper-rectangular regions with applications to basket options pricing

Christophe de Luigi 1 Sylvain Maire 2, 3
2 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : We describe an adaptive algorithm to compute sparse polynomial approximations and the integral of a multivariate function over hyper-rectangular regions in medium dimensions. Numerical examples are given on functions taken from the Genz package and on basket options pricing in dimension up to 5 and on basket option pricing.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00442778
Contributor : Sylvain Maire <>
Submitted on : Wednesday, December 23, 2009 - 1:20:32 PM
Last modification on : Monday, July 19, 2021 - 4:50:37 PM
Long-term archiving on: : Friday, June 18, 2010 - 12:03:40 AM

File

maire.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00442778, version 1

Collections

Citation

Christophe de Luigi, Sylvain Maire. Adaptive Integration and Approximation over hyper-rectangular regions with applications to basket options pricing. Monte Carlo Methods and Applications, De Gruyter, 2010, 16 (3-4), pp.265-282. ⟨inria-00442778⟩

Share

Metrics

Record views

467

Files downloads

142